# SDR UALA2010100603717

- Difficulty date: October 5, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 43,661 hours, 12,038 cycles
- Engine: Pwa PW4052
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 211734220
- Part serial: 56
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS APU GEN OFF. APU RUNNING.  REPLACED APU ECU, BITE CKS OK, APU GEN HAS 115V-397 HZ OUTPUT.
